Uniflu Tablets with Vitamin C - 12/24 Pack

0 reseña

Size: 12 Pack
Precio:
Precio de venta€9.65 EUR

Descripción

Uniflu is the most complete cold and flu treatment available from your local pharmacy.

Uniflu is a powerful 2-tablet treatment for the relief of the symptoms of colds & flu

  • nasal and sinus congestion
  • headache
  • fever
  • aching limbs
  • coughing
  • runny nose

So whatever you do this cold and flu season – Try Uniflu!

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of two packets per order.

Product Size: Pack of 12 or 24

Adults and Children over 12 years:

Take one tablet every six hours.

  • Not to be given to children under 12 years of age unless directed by a doctor
  • Keep out of the reach of children
  • Do not take with any other paracetamol-containing products or flu, cold or decongestant products
  • Not suitable if you are pregnant or breast-feeding
  • Avoid alcoholic drink
  • Avoid if you are taking blood pressure medication
  • May cause drowsiness. If affected, do not drive or operate machinery
  • Dry mouth

Contains:

Each Uniflu tablet contains:

Caffeine 30 mg

Diphenhydramine hydrochloride. 15 mg

Paracetamol 500 mg

Phenylephrine hydrochloride 10 mg

Vitamin C 300 mg